Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Unprotected sex, withdrawal method, last day of periods, on TriSprintec, missed pills. Okay to take Plan B emergency contraceptive ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I have been on TriSprintec since Sunday (however, I missed the last 2 days and took them today.) Last night, I had unprotected sex, using the withdrawal method. It was also the last day of my period, which had started on September 19. Should I take Plan B? If I take Plan B today, can I continue to take the Tri Sprintec?
Posted Thu, 26 Apr 2012 in Birth Control
Answered by Dr. Rhea Chanda 14 minutes later

Thanks for the query.

If you started the pill on day one of your cycle,you are reaosnably protected.But if you started the pill on day 5,then you need to use another form of protection for this cycle.You shouldnt take another hormonal contraceptive.Use a barrier method instaed eg.condom.Continue the tri sprintec as usual.If you are at risk,then taking plan b now will cause disruption in this cycle.
You will need to start the tri spintec as a fresh pack from the next cycle.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor